# SDR SWAA030427

- Difficulty date: February 24, 2003
- Submitted: February 28, 2003
- Operation: Air carrier
- Aircraft: N721WN
- Make and model: Boeing 737-2T4
- Aircraft serial: 22697
- Aircraft time: 66,200 hours, 56,074 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Track
- Part number: BR2013
- Condition: Worn
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEPLS LENS LOOSE IN FWD CABIN.  REMOVED AND REPLACED TRACK SECTION & LENS PER MM.
